# SDR AWXA200600762

- Difficulty date: May 1, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N907AW
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 6,421 hours, 25,688 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BCREF5985
- Condition: Inoperative
- Location: Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C8 CHECK DISCOVERED THE L-4 DOOR SLIDE LIGHT WAS INOPERATIVE.  MAINTENANCE REPAIRED THE L4 DOOR SLIDE LIGHT ASSEMBLY IAW SWPM 20-30-00 AND WDM 25-66-11.  OPERATIONAL CHECKS WERE GOOD.
